# SDR DALA2015050703123

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-211
- Aircraft serial: 801
- Aircraft time: 52,432 hours, 23,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y765 AT AFT GALLEY AREA FROM FRAME 64 TO FRAME 66, L=8", W=4", D=0.009".  REPLACED FLOORBEAM -Y765 AT AFT GALLEY AREA FROM FR 64 TO FR 66 IAW SRM 51-72-11 AND DWG D5347-2816.
